# SDR SWAA2025121636999

- Difficulty date: November 20, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK RIB CRACKED AT BS 540, LBL 25, WL 202.   REPLACED VERTICAL STIFFENER RIB & FASTENERS IAW SRM 51-40-02, SRM 51-10-02, ITEM 9,  DWG 111A2001, SHEET 77, REV-, & DWG 111A6000, SHEET 301, REV-.
